|Anemia early in HIV disease progression
Jun 8, 2010
I have a simple question for you. I was wondering at what point Anemia can occur in people with HIV disease. Is it possible to have HIV related Anemia within six months of infection or does it take longer.
Response from Dr. Frascino
It would depend on the cause of the anemia. For instance, HIV-associated anemia caused by taking AZT (Retrovir, Combivir, Trizivir) could come on quite suddenly (weeks). "Anemia of chronic disease" caused by chronic HIV infection itself, on the other hand, would become manifest much later (years). You can read much more about HIV-associated anemia and its various causes in the archives. Have a look.
SHINGLES AND CD4 COUNT.
False positive HIV results
- Is Dry Mouth An Ars Symptom?
- Is Tingling Lips A Symptom Of Acute HIV Infection?
- Sore On Mouth Sign Of HIV Infection
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.